Author of the publication

On Generalized Perfect Graphs: Bounded Degree and Bounded Edge Perfection.

, and . Discret. Appl. Math., 44 (1-3): 233-245 (1993)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A note on graphs and sphere orders.. J. Graph Theory, 17 (3): 283-289 (1993)On the chordality of a graph., and . J. Graph Theory, 17 (2): 221-232 (1993)Random Threshold Digraphs., , and . Electron. J. Comb., 21 (2): 2 (2014)Local representations using very short labels.. Discret. Math., 203 (1-3): 287-290 (1999)A Note on Planar Graphs and Circle Orders.. SIAM J. Discret. Math., 4 (3): 448-451 (1991)Determining planar location via complement-free de Brujin sequences using discrete optical sensors.. IEEE Trans. Robotics Autom., 17 (6): 883-889 (2001)Almost Sure Fault Tolerance in Random Graphs.. SIAM J. Comput., 16 (6): 1124-1134 (1987)Undirected Edge Geography., , and . Theor. Comput. Sci., 112 (2): 371-381 (1993)On Generalized Perfect Graphs: Bounded Degree and Bounded Edge Perfection., and . Discret. Appl. Math., 44 (1-3): 233-245 (1993)Fractional isomorphism of graphs., , and . Discret. Math., 132 (1-3): 247-265 (1994)